Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 6, 2013, 6:12 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2013, 6:12 PM MDT (00:12 UTC)
- Expired
- May 6, 2013, 7:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 59 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:25 PM MDT | HAIL 1 | 2 Nw Portales, NM | |
| May 6, 6:35 PM MDT | HAIL 0.75 | 1 N Portales, NM | HAIL DEPTH TO 2 INCHES. UP TO PENNY SIZE HAIL. |
| May 6, 6:35 PM MDT | HAIL 1 | Portales, NM | ON EASTERN NM UNIVERSITY CAMPUS. UP TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
154 WUUS55 KABQ 070012 SVRABQ NMC009-041-070100- /O.NEW.KABQ.SV.W.0003.130507T0012Z-130507T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 PM MDT MON MAY 6 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 700 PM MDT * AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF OASIS STATE PARK...OR ABOUT 9 MILES NORTHWEST OF PORTALES...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... ARCH... CAUSEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. && LAT...LON 3433 10306 3382 10305 3416 10358 3434 10352 TIME...MOT...LOC 0011Z 284DEG 39KT 3423 10343 $$
3 follow-up statements
324 WWUS55 KABQ 070027 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 627 PM MDT MON MAY 6 2013 NMC009-070037- /O.CAN.KABQ.SV.W.0003.000000T0000Z-130507T0100Z/ CURRY- 627 PM MDT MON MAY 6 2013 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHEASTERN CURRY COUNTY... LAT...LON 3427 10338 3421 10306 3382 10305 3412 10352 TIME...MOT...LOC 0027Z 284DEG 39KT 3416 10329 $$ NMC041-070100- /O.CON.KABQ.SV.W.0003.000000T0000Z-130507T0100Z/ ROOSEVELT- 627 PM MDT MON MAY 6 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ROOSEVELT COUNTY UNTIL 700 PM MDT... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PORTALES...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... ROGERS... ARCH... CAUSEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. && LAT...LON 3427 10338 3421 10306 3382 10305 3412 10352 TIME...MOT...LOC 0027Z 284DEG 39KT 3416 10329 $$ 40
253 WWUS55 KABQ 070044 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 644 PM MDT MON MAY 6 2013 NMC041-070100- /O.CON.KABQ.SV.W.0003.000000T0000Z-130507T0100Z/ ROOSEVELT- 644 PM MDT MON MAY 6 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ROOSEVELT COUNTY UNTIL 700 PM MDT... AT 642 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ARCH...OR ABOUT 7 MILES SOUTHEAST OF PORTALES...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ROGERS... ARCH... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN AND AROUND PORTALES WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3425 10334 3421 10306 3382 10305 3410 10349 TIME...MOT...LOC 0043Z 284DEG 39KT 3411 10323 $$ 40
264 WWUS55 KABQ 070100 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 700 PM MDT MON MAY 6 2013 NMC041-070109- /O.EXP.KABQ.SV.W.0003.000000T0000Z-130507T0100Z/ ROOSEVELT- 700 PM MDT MON MAY 6 2013 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 700 PM MDT FOR EAST CENTRAL ROOSEVELT COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...ONE HALF INCH HAIL AND WIND GUSTS TO 45 MPH ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3425 10334 3421 10306 3382 10305 3410 10349 TIME...MOT...LOC 0059Z 284DEG 39KT 3407 10303 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 5:41 PM MDT, 31 minutes earlier.
Area forecast discussion, May 6, 5:41 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT MON MAY 6 2013 .AVIATION... 00Z TAF CYCLE AN UPPER LEVEL LOW PRESSURE TROUGH IS MOVING THROUGH NE NM AND IS GENERATING A NORTH TO SOUTH LINE OF THUNDERSTORMS FROM SOUTH OF CLAYTON TO TUCUMCARI TO NEAR PORTALES. THESE THUNDERSTORMS ARE PRODUCING SMALL HAIL...GUSTY WINDS TO 40 KTS...HEAVY RAIN AND ARE TRACKING TO THE EAST TOWARDS THE TEXAS LINE AT ABOUT 25 MPH. EXPECT THIS LINE OF STORMS TO CROSS THE STATE LINE INTO TEXAS WITHIN A FEW HOURS. IN GENERAL...CONVECTIVE ACTIVITY THIS AFTERNOON IS EXPECTED TO DIMINISH AFTER SUNSET AND DISSIPATE ALTOGETHER BEFORE MIDNIGHT. THIS CONVECTIVE ACTIVITY HAS THE POTENTIAL TO GENERATE BRIEFLY LOWERED CIGS TO MVFR LEVELS AND WIND GUSTS BETWEEN 30 AND 40 KTS. WIDELY SCATTERED TO OCCASIONALLY BROKEN SKIES CAN BE FOUND ELSEWHERE ACROSS THE FORECAST AREA...WITH ISOLATED SHOWERS IN AND AROUND THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS AND CENTRAL MOUNTAIN CHAIN. 01 && .PREV DISCUSSION...326 PM MDT MON MAY 6 2013... A SHORTWAVE TROUGH IS MOVING NORTHEAST ACROSS NEW MEXICO AND RESULTING IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...NOW ACROSS NORTH CENTRAL AND EASTERN AREAS. THIS ACTIVITY IS FORECAST TO FOLLOW A NORMAL DIURNAL DOWNTREND THIS EVENING...WITH ONLY A FEW SHOWERS PERSISTING OVERNIGHT ACROSS THE NORTH. A DRY SLOT WORKING OVER WESTERN AND SOUTHERN PORTIONS OF THE AREA IS LIMITING CONVECTION THERE AND WILL RESULT IN CLEARING SKIES OVERNIGHT. THE UPPER LOW OFFSHORE OF CENTRAL CALIFORNIA WILL MOVE EAST OVERNIGHT AND TUESDAY. THE DRY SLOT...ALTHOUGH NOT THE STRONGEST...WILL REMAIN OVER OUR AREA AHEAD OF THE APPROACHING UPPER LOW. BETTER SURFACE HEATING TUESDAY WILL RESULT IN HIGHS 5 TO 15 DEGREES WARMER THAN TODAY'S. HOWEVER...SUFFICIENT RESIDUAL MOISTURE COMBINED WITH THE INCREASED SURFACE HEATING WILL RESULT IN AFTERNOON SHOWERS AND THUNDERSTORMS FAVORING THE MOUNTAINS. THAT SAID...CHANCES FOR WETTING RAINFALL WILL BE LOW TUESDAY AFTERNOON/EVENING WITH MOSTLY DRY CONVECTION ACCOMPANIED BY GUSTY WINDS. THE UPPER LOW WILL MAKE IT TO THE FOUR CORNERS BY MID DAY WEDNESDAY...THEN HALT EASTWARD PROGRESS AS ENERGY ROUNDS THE BACKSIDE AND CAUSES THE CIRCULATION CENTER TO RETROGRADE THURSDAY OVER EASTERN ARIZONA. A WEAK PACIFIC COOL FRONT WILL ACCOMPANY THIS SYSTEM AND COOL-DOWN WESTERN PORTIONS OF OUR AREA ON WEDNESDAY BY 5-10 DEGREES WHILE EASTERN AREAS REMAIN WARM. BREEZY CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON ACROSS THE WEST...WITH WINDY DOWNSLOPE CONDITIONS EAST. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE TRENDING UP FRIDAY AND CONTINUING INTO SATURDAY WITH A BACKDOOR COLD FRONT INTERACTING WITH THE UPPER LOW AS IT MOVES SOUTH FROM ARIZONA INTO NORTHERN MEXICO. CHANCES FOR WETTING RAINFALL WILL BE BEST OVER THE MOUNTAINS AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. STORM MOTION WILL BE SLOW ON FRIDAY AND SATURDAY IN CLOSE PROXIMITY TO THE UPPER LOW AND THE 00Z GFS SHOWS PWATS INCREASING TO WELL ABOVE NORMAL...INGREDIENTS FOR SOAKING RAINS. POPS WILL TREND DOWN SUNDAY INTO NEXT MONDAY AS THE UPPER LOW IS REPLACED WITH RIDGING ALOFT LEADING TO LIMITED DAYTIME HEATING TRIGGERED CONVECTION FUELED BY RESIDUAL MOISTURE. TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND WILL BE CHARACTERIZED BY SHRINKING DIURNAL TEMPERATURES RANGES THANKS TO CLOUDS AND POTENTIAL RAIN COOLING. HIGHS WILL GENERALLY BE BELOW NORMAL AND LOWS ABOVE NORMAL. 11 .FIRE WEATHER... FORTUNATELY TODAY HAS SO FAR PROVIDED ONLY A VERY FEW LIGHTNING STRIKES AND MOST OF THOSE HAVE BEEN EAST OF THE CENTRAL MOUNTAIN CHAIN...THE ONLY EXCEPTION TO THIS BEING THE SANGRE DE CRISTOS. POTENTIAL FOR SHOWERS AND ESPECIALLY STORMS WILL DIMINISH OVERNIGHT...TOTALLY SO ACROSS CENTRAL NM AND TO A LARGE DEGREE ACROSS THE NORTH. TUE AFTN TEMPS WILL BE WITHIN ABOUT 5 DEGREES OF SEASONAL NORMS...A LITTLE BELOW AVERAGE WEST AND A LITTLE ABOVE AVERAGE IN THE EAST. AFTER FAIR TO VERY GOOD RH RECOVERIES TONIGHT...BEST ACROSS THE NORTHEAST...THE ATMOSPHERE WILL DRY OUT SOME TUE. SOUTHWEST WINDS TO INCREASE TO 12 TO 22 MPH FROM THE SOUTHWEST MTS TO THE NORTHEAST HIGHLANDS...WHERE MIN RH VALUES FALL TO BETWEEN 12 AND 20 PERCENT TUE AFTN...THE LOWEST IN THIS SWATH LIKELY TO BE IN MIDDLE RIO GRANDE VALLEY. VENTILATION WILL BE EXCELLENT TUE AFTN. SURFACE LOW STRENGTHENS IN THE EASTERN PLAINS WED AS THE UPPER LOW REACHES THE FOUR CORNERS...BRING A LITTLE STRONGER WINDS AND SOME ADDITIONAL DRYING. SOUTHWEST WINDS TO BE THE RULE ACROSS THE EAST AND SOUTH...WHILE SLIGHT CHANCES FOR SHOWERS AND STORMS CONTINUE OVER AREAS MAINLY WELL NORTH OF INTERSTATE 40. SOME VERY MARGINAL CRITICAL CONDITIONS MAY DEVELOP FOR A 1 TO POSS 3 HOUR PERIOD IN AND NEAR AN AREA ROUGHLY BOUNDED BY CONCHAS LAKE...SANTA ROSA AND LAS VEGAS...BUT A FORECAST HAINES VALUE OF 4 TO 5...SOME LIGHT PRECIPITATION OVER THE AREA TODAY...THE RELATIVELY LIGHT FUEL LOADING COMPARED TO SEASONAL NORMS AND THE VERY MARGINAL DEGREE AND DURATION OF SAID CONDITIONS ALL COMBINE TO PRECLUDE A WATCH OR WARNING FOR THAT AREA. WEDNESDAY WILL BE ANOTHER DAY OF EXCELLENT VENTILATION FOR MOST AREAS. PERIODIC...BUT STILL SPOTTY...SHOWERS AND STORMS WILL CONTINUE INTO THE LATE WEEK AS THE UPPER LOW SLOWLY REFORMS AS A WEAK CLOSED LOW JUST WEST OF THE STATE...DRIFTING SLOWLY TO THE SOUTH. LOW LEVEL MOISTURE STILL LOOKS TO SLOSH IN AND OUT OF NE AND EAST CENTRAL NM LATE THIS WEEK...WHILE AFTN TEMPS REMAIN GENERALLY A LITTLE BELOW MID MAY NORMS ACROSS THE FORECAST AREA. ANY WETTING PRECIPITATION THURSDAY AND FRIDAY WOULD MOSTLY FAVOR THE NORTH HALF OR TWO THIRDS OF THE FCST AREA. CHANCES FOR SPOTTY PRECIPITATION PERSIST...BUT DIMINISH AT LEAST A BIT...THROUGH THE WEEKEND AS THE WEAKENING UPPER LOW/TROUGH SAG FARTHER SOUTH OVER THEN SOUTH OF THE STATE AND A FRONT PUSHES INTO THE EASTERN PLAINS. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, May 6, 5:16 AM MDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 AM MDT MON MAY 6 2013 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 516 AM MDT MON MAY 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASING WINDS WITH LOW HUMIDITY ARE FORECASTED FOR PORTIONS OF NORTHEASTERN NEW MEXICO ON WEDNESDAY...NAMELY OVER THE HIGH PLAINS BETWEEN LAS VEGAS...SANTA ROSA...AND TUCUMCARI. A FEW HOURS OF LOCALLY CRITICAL FIRE WEATHER WILL BE POSSIBLE IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
In the hours before
Special weather statement, May 6, 5:11 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 PM MDT MON MAY 6 2013 NMZ534-062345- QUAY COUNTY- 511 PM MDT MON MAY 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY THROUGH 545 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF QUAY...OR ABOUT 16 MILES SOUTH OF TUCUMCARI...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL QUAY COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3515 10348 3488 10337 3483 10373 3500 10381 TIME...MOT...LOC 2311Z 250DEG 23KT 3495 10366 40
Special weather statement, May 6, 6:02 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 PM MDT MON MAY 6 2013 NMZ535-536-070030- CURRY COUNTY-ROOSEVELT COUNTY- 602 PM MDT MON MAY 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES THROUGH 630 PM MDT... AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF MELROSE...OR ABOUT 16 MILES NORTHWEST OF PORTALES...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...PORTALES AND OASIS STATE PARK. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3438 10312 3415 10314 3421 10370 3438 10368 TIME...MOT...LOC 0002Z 274DEG 31KT 3429 10357 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:02 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.